# SDR 08FDEA03901

- Difficulty date: September 16, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397812620000
- Part serial: NSN
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS DENTED AROUND RIVETS T FRAMES 70 - 72;  STRINGER 22R.  RE-EVALUATED THE AREA & FOUND TO BE OUT OF LIMITS IAW SRM 53-17-12 & SRM 53-10-00.   REMOVED DAMAGED AREA IAW SRM 53-10-12.   FABRICATED THE FILLER & DOUBLER REPAIR IAW SRM 53-10-12.  ALODINED & PRIMED IAW SRM 53-23-10.  INSTALLED DOUBLER REPAIR IAW SRM 51-40-21.
